| Model Number |
620BG31 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
04/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that this 31mm mitral annuloplasty band was implanted and explanted during the same procedure for unknown reasons.A non-medtronic 33mm bioprosthetic valve was ultimately implanted.No additional adverse patient effects were reported. .